zbMATH — the first resource for mathematics

The Marcinkiewics-Zygmund strong law of large numbers for dependent random variables. (English) Zbl 1434.60099
Summary: In this paper, we provide a necessary and sufficient condition for the Marcinkiewics-Zygmund strong law of large numbers to hold, for an AANA sequence of non-identically distributed random variables. Our results complete and strengthen a similar result due to T. K. Chandra and S. Ghosal [Acta Math. Hung. 71, No. 4, 327–336 (1996; Zbl 0853.60032)]. We also show that the obtained method applies in the NSD setting.
60F15 Strong limit theorems
60F20 Zero-one laws
Full Text: DOI
[1] Bulinski, A. V.; Shashkin, A. P., Limit Theorems for Associated Random Fields and Related Systems (2007), World Scientific: World Scientific Singapore
[2] Chandra, T. K.; Ghosal, S., Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables, Acta Math. Hung., 71, 4, 327-336 (1996) · Zbl 0853.60032
[3] Chatterji, S. D., An \(L^p\)-convergence theorem, Ann. Math. Statist., 40, 1068-1070 (1969) · Zbl 0176.48101
[4] Christofides, T. C.; Vaggelatou, E., A connection between supermodular ordering and positive/negative association, J. Multivariate Anal, 88, 1, 138-151 (2004) · Zbl 1034.60016
[5] Eghbal, N.; Amini, M.; Bozorgnia, A., On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables, Statist. Probab. Lett, 81, 8, 1112-1120 (2011) · Zbl 1228.60039
[6] Gut, A., (Probability : A Graduate Course. Probability : A Graduate Course, Springer Texts in Statistics (2005), Springer-Verlag: Springer-Verlag New York) · Zbl 1076.60001
[7] Hardy, G. H.; Littlewood, J. E.; Pólya, G., Inequalities (1934), Cambridge University Press: Cambridge University Press Cambridge · JFM 60.0169.01
[8] Hu, T. Z., Negatively superadditive dependence of random variables with applications, Chinese J. Appl. Probab. Statist., 16, 2, 133-144 (2000) · Zbl 1050.60502
[9] Jing, B. Y.; Liang, H. Y., Strong limit theorems for weighted sums of negatively associated random variables, J. Theoret. Probab., 21, 4, 890-909 (2008) · Zbl 1162.60008
[10] Joag-Dev, K.; Proschan, F., Negative association of random variables with applications, Ann. Statist., 11, 286-295 (1983) · Zbl 0508.62041
[11] Kemperman, J. H.B., On the FKG-inequalities for measures on a partially ordered space, Ned. Akad. Wet. Proc. A, 80, 4, 313-331 (1977) · Zbl 0384.28012
[12] Liu, J.; Gan, S.; Chen, P., The Hájeck Rènyi inequality for the NA random variables and its application, Statist. Probab. Lett., 43, 99-105 (1999) · Zbl 0929.60020
[13] Loève, M., Probability Theory I (1977), Springer-Verlag: Springer-Verlag New York · Zbl 0359.60001
[14] Louhichi, S., Convergence rates in the strong law for associated random variables, Probab. Math. Statist., 20, 203-214 (2000) · Zbl 0987.60044
[15] Matula, P., A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett., 15, 209-213 (1992) · Zbl 0925.60024
[16] Miao, Y.; Xu, W.; Chen, S.; Adler, A., Some limit theorems for negatively associated random variables, Proc. Indian Acad. Sci., 124, 3, 447-456 (2014) · Zbl 1308.60032
[17] Petrov, V. V., Limit Theorems of Probability Theory, Sequences of Independent Random Variables (1995), Clarendon Press: Clarendon Press Oxford · Zbl 0826.60001
[18] Rio, E., A maximal inequality and dependent Marcinkiewicz-Zygmund strong laws, Ann. Probab., 2, 23, 918-937 (1995) · Zbl 0836.60026
[19] Shen, A., On the strong law of large numbers for weighted sums of negatively superadditive dependent random variables, J. Korean Math. Soc., 53, 1, 45-55 (2016) · Zbl 1334.60039
[20] Wang, X.; Li, X.; Hu, S.; Yang, W., Strong limit theorems for weighted sums of negatively associated random variables, Stoch. Anal. Appl., 29, 1, 1-14 (2010)
[21] Yuan, D. M.; An, J., Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications, Sci. China A, 52, 9, 1887-1904 (2009) · Zbl 1184.62099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.